# SDR CALA2019052700837

- Difficulty date: May 24, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 61,723 hours, 22,030 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: S0073
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR STUCK IN DOWN POS. TS PER 32-61-00 FAULTS S0073 R DN LOCK A SENSOR, RPL SENSOR PER 32-61-31-020-801 INSTALL 32-61-31-400-801, RIGGED PER. 32-61-31-220-801 AND OPS. PER MM 32-61-31-710-801. PSEU FAULTS CLEARED AND GEAR INDICATION NORMAL.
